# SDR MALA020563

- Difficulty date: September 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3586, CREW REPORTED THE GREEN SYSTEM HYDRAULIC TEMP LIGHT ON.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED GREEN SYSTEM EDP, ALL CHECKS GOOD.
